arrow
Volume 7, Number 1
Previous Issue Next Issue

G.-M. Gie & R. Temam

Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29.

Preview Full PDF 2293 20212 Abstract

G. Wang & X. Yu

Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65.

Preview Full PDF 2182 19626 Abstract

X. Liu & Y. Zhang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86.

Preview Full PDF 2401 20468 Abstract

T. Sun

Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107.

Preview Full PDF 2236 20009 Abstract

G. Wang & X. Yang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124.

Preview Full PDF 2117 19794 Abstract

S. Micheletti & S. Perotto

Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155.

Preview Full PDF 2168 19598 Abstract

B. S. Jovanovic & L. G. Volkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172.

Preview Full PDF 2226 20535 Abstract

M. J. Maghrebi & A. Zarghami

Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193.

Preview Full PDF 2335 19792 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard